Option pricing for large agents
This paper considers arbitrage-free option pricing in the presence of large agents. These large agents have a significant market power, and their trading strategies influence the dynamics of the financial asset prices. First, a simple asset pricing model in the presence of large agents is presented. Then a nonlinear partial differential equation is found for the prices of European options in the model. The unit option price depends on the large agent's asset holdings. Finally, a game model is introduced for the interaction between different market players. In this game, the outstanding number of options, as well as the option price, is found as a Nash equilibrium.
Volume (Year): 9 (2002)
Issue (Month): 4 ()
|Contact details of provider:|| Web page: http://www.tandfonline.com/RAMF20|
|Order Information:||Web: http://www.tandfonline.com/pricing/journal/RAMF20|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Jouini, Elyes & Kallal, Hedi, 1993. "General equilibrium with producers and brokers : Existence and regularity," Economics Letters, Elsevier, vol. 41(3), pages 257-263.
- Platen, Eckhard & Martin Schweizer, 1994. "On Smile and Skewness," Discussion Paper Serie B 302, University of Bonn, Germany.
- Jarrow, Robert A., 1994. "Derivative Security Markets, Market Manipulation, and Option Pricing Theory," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 29(02), pages 241-261, June.
- Jouini, Elyès & Kallal, Hedi, 1993. "General equilibrium with producers and brokers existence and regularity," Economics Papers from University Paris Dauphine 123456789/5640, Paris Dauphine University.
- RØdiger Frey, 1998. "Perfect option hedging for a large trader," Finance and Stochastics, Springer, vol. 2(2), pages 115-141.
- Kreps, David M., 1981. "Arbitrage and equilibrium in economies with infinitely many commodities," Journal of Mathematical Economics, Elsevier, vol. 8(1), pages 15-35, March.
When requesting a correction, please mention this item's handle: RePEc:taf:apmtfi:v:9:y:2002:i:4:p:261-272. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Michael McNulty)
If references are entirely missing, you can add them using this form.